- 04-27-2007, 01:34 PM
I have recently received this product. Thus far I have only taken a single injection of .25 mg's. I stopped the day after and plan to restart again.
I had the classic signs of red flushing over my entire body for 30 minutes which was no big deal. I also had mild naseau, and lethargy. It went away after an hour or two.
Does anyone else have experience with this product?
I have been reading the recommended doses are way high. Some guys recommend starting at .12 mg's every other day.
I honestly think I got some spots and maybe even moles from that one injection, but I can't prove it. They may have been there already.
Similar Forum Threads
- By vertigo in forum Cycle InfoReplies: 12Last Post: 10-24-2005, 12:39 PM
- By TheUsual in forum Cycle InfoReplies: 8Last Post: 10-02-2005, 08:28 PM
- By jcam222 in forum IGF-1/GHReplies: 3Last Post: 03-17-2005, 04:46 PM
- By Grant in forum SupplementsReplies: 5Last Post: 01-19-2005, 11:09 PM
- By lifted in forum SupplementsReplies: 9Last Post: 07-18-2004, 11:29 PM